# SDR AALA201704189030

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 53,184 hours, 21,622 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS TO 30 DEG. THE FLAPS DIDN’T MOVE PAST 25 DEG. WE DID A LOW APPROACH/MISSED APPROACH AND BROUGHT THE FLAPS TO ZERO. ON THE NEXT APPROACH THE FLAPS SEQUENCED CORRECTLY ALL THE WAY TO 30 DEG. LANDED NORMALLY. ACCOMPLISHED BITE OF FSEU IAW FIM TASK 27-51-00-810-801. NO FAULTS NOTED. EXTENDED AND RETRACTED FLAPS IAW AMM 27-51-00. FLAPS OPERATED NORMAL AT ALL FLAP SETTINGS. OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
